# SDR IXXA20150724084

- Difficulty date: June 15, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 145T252422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FAILSAFE STRAP IS CRACKED .250 AT STATION 955, RBL 90.  REPAIRED RT FAILSAFE STRAP IAW ENGINEERING DOCUMENTS 42765ORD01, 47008ORD02,47008ORD04 & 47008ORD14.
